# SDR AALA20060362

- Difficulty date: June 5, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS AT ROWS 23 TO 27 ARE INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 23 TO 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
